Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 4

All articles in this issue are freely accessible.

All the GIT quotients at once
Nicholas Proudfoot.
Trans. Amer. Math. Soc. 363 (2011), 1687-1698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function
L. Forzani, F. J. Martín-Reyes and S. Ombrosi.
Trans. Amer. Math. Soc. 363 (2011), 1699-1719
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Subordinated discrete semigroups of operators
Nick Dungey.
Trans. Amer. Math. Soc. 363 (2011), 1721-1741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The energy of equivariant maps and a fixed-point property for Busemann nonpositive curvature spaces
Mamoru Tanaka.
Trans. Amer. Math. Soc. 363 (2011), 1743-1763
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Real forms of complex surfaces of constant mean curvature
Shimpei Kobayashi.
Trans. Amer. Math. Soc. 363 (2011), 1765-1788
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hodge-Laplace eigenvalues of convex bodies
Alessandro Savo.
Trans. Amer. Math. Soc. 363 (2011), 1789-1804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Steiner problems in optimal transport
Jonathan Dahl.
Trans. Amer. Math. Soc. 363 (2011), 1805-1819
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Universal bounds for eigenvalues of the polyharmonic operators
Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia.
Trans. Amer. Math. Soc. 363 (2011), 1821-1854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multipliers and integration operators on Dirichlet spaces
Petros Galanopoulos, Daniel Girela and José Ángel Peláez.
Trans. Amer. Math. Soc. 363 (2011), 1855-1886
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Affine and quasi-affine frames for rational dilations
Marcin Bownik and Jakob Lemvig.
Trans. Amer. Math. Soc. 363 (2011), 1887-1924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Energy dissipation and self-similar solutions for an unforced inviscid dyadic model
D. Barbato, F. Flandoli and F. Morandin.
Trans. Amer. Math. Soc. 363 (2011), 1925-1946
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analysis of spectral methods for the homogeneous Boltzmann equation
Francis Filbet and Clément Mouhot.
Trans. Amer. Math. Soc. 363 (2011), 1947-1980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the zeros of functions in Dirichlet-type spaces
Jordi Pau and José Ángel Peláez.
Trans. Amer. Math. Soc. 363 (2011), 1981-2002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Continuity in weak topology and extremal problems of eigenvalues of the $p$-Laplacian
Ping Yan and Meirong Zhang.
Trans. Amer. Math. Soc. 363 (2011), 2003-2028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Frames and degenerations of monomial resolutions
Irena Peeva and Mauricio Velasco.
Trans. Amer. Math. Soc. 363 (2011), 2029-2046
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hilbert $\widetilde {\mathbb {C}}$-modules: Structural properties and applications to variational problems
Claudia Garetto and Hans Vernaeve.
Trans. Amer. Math. Soc. 363 (2011), 2047-2090
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The 1,2-coloured HOMFLY-PT link homology
Marco Mackaay, Marko Stošić and Pedro Vaz.
Trans. Amer. Math. Soc. 363 (2011), 2091-2124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts
S. C. Coutinho.
Trans. Amer. Math. Soc. 363 (2011), 2125-2142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Topological invariants of piecewise hereditary algebras
Patrick Le Meur.
Trans. Amer. Math. Soc. 363 (2011), 2143-2170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cluster fans, stability conditions, and domains of semi-invariants
Calin Chindris.
Trans. Amer. Math. Soc. 363 (2011), 2171-2190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multiplicative $q$-hypergeometric series arising from real quadratic fields
Kathrin Bringmann and Ben Kane.
Trans. Amer. Math. Soc. 363 (2011), 2191-2209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties
Frédéric Bernard, Lionel Thibault and Nadia Zlateva.
Trans. Amer. Math. Soc. 363 (2011), 2211-2247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the singularities of the curved $n$-body problem
Florin Diacu.
Trans. Amer. Math. Soc. 363 (2011), 2249-2264
Abstract, references and article information
Full-text PDF Free Access